# SDR ASAA9910092

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Part number: BACB10A554
- Condition: Frozen
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANC - AIR TURN BACK OF FLT 55, CREW REPORTED NOSE LANDING GEAR WARNING LIGHT REMAINED ILLUMINATED WITH GEAR HANDLE IN THE UP POSITION.  WHEN GEAR HANDLE WAS MOVED TO THE OFF POSITION, THE NOSE GEAR EXTENDED.  FOUND EMERGENCY EXTENSION CAM STUCK IN THE EXTENDED MODE.  REPLACED FROZEN BEARING IN MANUAL EXTENSION RELEASE MECHANISM.  SYSTEM OPERATED NORMALLY ON MANUAL EXTENSION TEST.  (M)
